# SDR DALA2025031201932

- Difficulty date: March 8, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0847672) CRACK CARGO TRACK CRACK 13.84 AT LEVEL BS 727E AFT CARGO COMPARTMENT. PERFORMED REPAIR CARGO TRACK SECTION LOCATED RBL 13.84 BTW BS727D PLUS 13INCH TO BS727F LESS 15 INCH AS PER B737-800 SRM53-00-53-2R PROCEDURE 3 REPAIR 3, SRM 51-40-02-0G-0 AND DWG 146A7501.
